| Model Number |
PROPAQ MD |
| Medical Device Problem Codes |
Pacing Problem (1439); Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's pacer rate and output were out of specification.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including stressing pacer rate and current at max settings, bench handling, utilizing the customers ecg and multifunction cable, a defib cycle, and general defib stress testing without duplicating the report.The device was recertified and returned to the customer review of the device activity logs did not show any evidence of the customer's report.The log showed the device is used daily and did not identify any anomalies.No trend is associated with reports of this type.